Metrika članka

  • citati u SCindeksu: [1]
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:0
  • preuzimanja u prethodnih 30 dana:0
članak: 1 od 1  
Facta universitatis - series: Electronics and Energetics
2006, vol. 19, br. 1, str. 109-131
jezik rada: srpski
vrsta rada: neklasifikovan

On regularly varying distributions generated by birth-death process
(naslov ne postoji na srpskom)
aInstitute of Signal Processing, Tampere University od Technology, Tampere, Finland
bDept. of Mathematics, Yerevan State University, Yerevan, Armenia



(ne postoji na srpskom)
Skewed distributions generated by birth-death process with different particular forms of intensivities’ moderate growth are used in biomolecular systems and various non-mathematical fields. Based on datasets of biomolecular systems such distributions have to exhibit the power law like behavior at infinity, i.e. regular variation. In the present paper for the standard birth-death process with most general than before assumptions on moderate growth of intensivities the following problems are solved. 1. The stationary distribution varies regularly if the sequence of intensivities varies regularly. 2. The slowly varying component and the exponent of regular variation of stationary distribution are found.

Ključne reči

standard birth-death process; moderate growth; skewed distribution; regular variation; biomolecular systems


*** (2002) Statistics of the number of transcripts and protein sequences encoded in the genome. u: Zhang W.and I.Shmulevich [ur.] Computational and Statistical Methods to Genomics, Boston: Kluwer, str. 125-171
Apic, G., Gough, J., Teichmann, S.A. (2001) Domain combinations in archaeal eubacterial and eukaryotic proteomes. J Mol. Biol, vol. 310, br. 2, str. 311-325
Bergman, C., Kreitman, M. (2001) Analysis of conserved noncoding DNA in drosophila reveals similar constraints in integenic and intronic sequences. Genome Res, vol. 11, br. 8, str. 1335-1345
Bornholdt, S., Ebel, H. (1955) World Web scaling exponent from Simon's model. Phys. Rev. E, vol. 64, br. 3-2, 2001
Danielian, E., Astola, J. (2004) On the steady state of birth-death process with coefficients of moderate growth. Facta universitatis - series: Electronics and Energetics, vol. 17, br. 3, str. 405-419
Fikhtengoltz, G.M. (1969) Course on differential and integral calculus. Moscow: Nauka Press, vol. 2, (in Russian)
Fuller, W.A. (1971) An introduction to probability theory and its applications. New York, itd: Wiley, vol. 2
Glanzel, W., Schubert, A. (1995) Predictive aspects of a stochastic model for citation process. Information Processing and Management, br. 1, str. 69-80
Irwin, J.O. (1963) The place of mathematics in the medical and biological statistics. J Roy. Stat. Soc, vol.A, br. 126, str. 1-45
Jackson, D.A., Pombo, A., Iborra, F. (2000) The balance sheet for transcription an analysis of nuclear RNA metabolizm in mammalian cells. FASEB J, vol. 14, str. 242-254
Jeong, H., Tombor, B., Albert, R., Oltval, Z.N., Baraba'sl, A.L. (2000) The large-scale organization of metabolic networks. Nature, 407(6804), pp. 651-654
Kuznetsov, V.A. (2001) Distribution associated with stochastic processes of gene expression in a single eukaryotic cell. EURASIP Journal on applied signal processing, br. 4, str. 285-296
Kuznetsov, V.A. (2003) Family of skewed distributions associated with the gene expression and proteome evolution. Signal Processing, vol. 33, br. 4, str. 889-910
Rzhetsky, A., Gomez, S.M. (2001) Birth of scale-free molecular networks and the number of distinct DNA and protein domains per genome. Bioinformatics, vol. 17, br. 10, str. 988-996
Saaty, T.L. (1983) Elements of queuing theory. New York-London, itd: Dover Publications
Seneta, E. (1976) Regularly varying functions. Lecture Notes in Mathematics, 508, 112
Simon, H. (1955) On a class of skew distribution functions. Biometrika, vol. 42, str. 425-440
Vucović-Oluić, V. (1998) Simon's generating mechanism: Consequences and their correspondence to empirical data. J Am. Soc. Inform. Sci, vol. 49, br. 10, str. 867-880
Wagner, A., Fell, D.A. (2001) The small world inside large metabolic networks. Proceedings of the Royal Society - Biological Sciences (Series B), 268(1478), pp. 1803-1810
Wolf, Y.I., Kalev, G., Koonin, E.V. (2002) Scale-free network in biology: New insights into the fundamentals of evolution ?. BioEssays, vol. 24, br. 2, str. 105-109
Wuchty, S. (2001) Scale-free behavior in protein domain networks. Mol. Biol. Evol, vol. 18, br. 9, str. 1694-1702
Yule, J.U. (1924) A mathematical theory of evolution, based on the conclusions of Dr. J. C. Willis, F. R. S. Philos. Trans. Roy. Soc. London Ser. B, vol. 213, str. 21-87